# SDR SIMA20161213001

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,511 hours, 33,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17236
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT & LT EXTERIOR OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED NR 4 BATTERY CHARGER. OPS CHECKED GOOD IAW AMM 33-50-04.
